# SDR SWIA200515693

- Difficulty date: October 16, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 5,028 hours, 4,494 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL3861
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 12,888 hours, 10,345 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SPOILERON FAULT MESSGAE DISPLAYED ON APPROACH TO SLC.  REPLACED RT INBOARD AND OUTBOARD SPOILERON PCU IAW AMM 27-62-01.  OPERATIONAL CHECK GOOD.
